| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of refx4493 showed nine other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "leaking purple hub of picc." no other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, and applicable manufacturing records.Based on a review of this information, the following was concluded: the complaint that the device caused or contributed to the reported leak was confirmed and the cause appeared to be associated with the manufacturing process.One used 5 fr d/l powerpicc and five sealed kits from lot #refx4493 were returned for investigation.Material that was used to mold the purple connectors was protruding within the purple connector of one of the unused samples.The material protrusion prevented a proper seal between a connecting device (e.G.Syringe, extension set) and the connector, which allowed fluid to leak at the connection.No damage or defects were noted in the other purple connectors on the returned powerpiccs.Bd is working closely with manufacturing to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h.11.